# SDR 96ZZZX766

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Rotating Seal
- Part number: 31038391
- Condition: Flange Cracked
- Location: 1st Stage Turb
- Part time: 9,888 hours
- Component: 31070852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, FOUND PART CRACKED AT SEAL FLANGE.  NO SIGNS OF ABNORMAL OPERATION WERE EVIDENT.  SUBMITTER STATED THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIMIT IS 10,000 CYCLES.  THIS IS THE 25TH MALFUNCTION/DEFECT REPORT SUBMITTED BY THIS REPAIR STATION ON THIS PROBLEM.  CYCLES, 10,291.
